# SDR CA000928021

- Difficulty date: August 26, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 4,300 hours
- Engine: Cont IO520D
- System (JASC): 2742 · Stabilizer Actuator
- Part: Roll Pin
- Part number: NAS56138
- Condition: Displaced
- Location: Trim Actuator
- Component: Actuator, Cessna, 07125002
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) ROLL PIN ON LEFT STABILIZER ACTUATOR SLID OUT AND GOT CAUGHT ON THE ACTUATOR HINGE ASSEMBLY. THIS PREVENTED THE STABILIZER TRIM FROM MOVING. THE TRIM ACTUATORS WERE REMOVED, THE PIN RE-INSTALLED, AND LOCKWIRED. SUGGEST LOCKWIRING PINS IN ALL ACTUATORS.
